On Generalized Absolute Matrix Summability of Infinite Series


Creative Commons License

Özarslan H. , Karakas A.

COMMUNICATIONS IN MATHEMATICS AND APPLICATIONS, vol.10, pp.439-446, 2019 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 10
  • Publication Date: 2019
  • Doi Number: 10.26713/cma.v10i3.603
  • Title of Journal : COMMUNICATIONS IN MATHEMATICS AND APPLICATIONS
  • Page Numbers: pp.439-446

Abstract

In this paper, we have generalized a known theorem on vertical bar(N) over bar ,p(n)vertical bar(k) summability factors of infinite series with a new summability method by using almost increasing sequences. This new theorem also includes several new and known results.